# SDR MWEA97242

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 446-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF LIGHT CORROSION IN RIVET CHANNEL OF LONG 28R, FS 446 - 550.  INSTALLED LONGERON IAW SRM 53-02 FIG 5.
